MathSciNet Relay Station
MathSciNet bibliographic data
MR2460872 (2010h:53098) 53C44 (57M40)
Kleiner, Bruce; Lott, John Notes on Perelman's papers. Geom. Topol. 12 (2008), no. 5, 2587–2855.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement